# SDR SWAA2019041131590

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 53,658 hours, 31,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR LOWER SCUFF PLATE CENTER DENTED.   / REPAIRED PLATE PER EA.
